# SDR SWAA2021090295424

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT STRUT UPPER SURFACE NAC STA 190 12 O'CLOCK GROUND GD3942ST STRAP SUPPORT BRACKET CORRODED. ; / [01] REMOVED SUPPORT BRACKET AT RIGHT STRUT UPPER SURFACE NAC STA. 190 12 O'CLOCK GROUND GD 3942 IAW B737-700 SRM 51-40-02-0G-0.; [02] REMOVED LIGHT SURFACE CORROSION SUPPORT BRACKET .002' MATERIAL REMOVED. MATERIAL ORIGINAL .063' REMAINING MATERIAL .061 . NO SIGNIFICANT LOSS.TOOL USED B/C 173174 PER REFERENCE SRM.B737/-700 51-10-02-0G-0; [03] VERIFIED STEP 1.; [04] CHECKED STEP 2 ; BUT CORROSION IS NOT COMPLETED REMOVED. NEED MORE REWORK; [05] REMOVED CORROSION AT SUPPORT BRACKET MAT LOSS .015' FOUND OUT OF LIMITS PER SRM 54-50-71-1A-1 TOOL USED B/C 173174; [06] VERIFIED STEP 5.; [07] OK TO INSTALL NEW BRACKET; [08] INSTALLED NEW BRACKET REF: SRM 51-40-02-0G-0; [09] RESISTANCE TEST PROCEDURES WILL BE ACCOMPLISH ON TTG8Q005TXU3; [10] VERIFIED STEPS 8 & 9
